Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 423796, 24 pages
http://dx.doi.org/10.1155/2012/423796
Research Article

Existence Results for Fractional Differential Inclusions with Multivalued Term Depending on Lower-Order Derivative

1School of Mathematical Science and Computing Technology, Central South University, Changsha, Hunan 410075, China
2School of Science, Guangxi University for Nationalities, Nanning, Guangxi 530006, China

Received 24 October 2012; Accepted 14 December 2012

Academic Editor: Svatoslav Staněk

Copyright © 2012 Xiaoyou Liu and Zhenhai Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiaoyou Liu and Zhenhai Liu, “Existence Results for Fractional Differential Inclusions with Multivalued Term Depending on Lower-Order Derivative,” Abstract and Applied Analysis, vol. 2012, Article ID 423796, 24 pages, 2012. https://doi.org/10.1155/2012/423796.